# SDR SWAA2021120145515

- Difficulty date: November 18, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS BROKEN (MARKED) ; / [01] WELDED DAMAGED AREA AROUND FASTENER HOLE ON FCB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CALIBRATION ID E10583 S/N: KJ256554; [02] VERIFIED ACTION #1; [03] PT INSPECTED WELD IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP. ID: ATS2561-1;2;3 S/N: 191424A/B/C; [04] SANDED REPAIR WELD AREA SMOOTH PER SRM 53-30-15-2R-1 PARA 4.B.(5); [05] VERIFIED CORRECTIVE ACTION 4.
